# SDR QXEA200600885

- Difficulty date: March 19, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 11,734 hours, 12,209 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Gouged
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LOWER AFT INBOARD ENGINE NACELLE STRUT FORWARD INBOARD FLANGE GOUGED.  MAINTENANCE REPAIRED IAW RD 8/4-54-326, HORIZON EA 6-54-397 AND PSM 1-84-7A, PART 1 CHAPTER 51-00-06.
